# SDR DALA1114565530

- Difficulty date: February 10, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AN EXISTING FLUSH REPAIR AT STA 1700-1720, S-17R TO S-20R WAS FOUND WITH GOUGES AND TOOLING MARKS AT THE REPAIR LOCATION. ER/A 488988-14 SECTION I ACCOMPLISHED DURING M-CK FEB 11 AT SAT SECTION II REPAIR APPROVAL IS LIMITED TO 50000 TOTAL CYCLES ADDITIONAL ER/A REVISION IS REQUIRED TO CONTINUE SERVICE BEYOND 50000 TOTAL CYCLES.
